# SDR IXXA2023090601

- Difficulty date: August 26, 2022
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-300
- Aircraft serial: 64111
- Aircraft time: 79,041 hours, 19,399 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Part number: 451T1503307
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER TRAY CORRODED AT STA 478, RBL44
